# SDR AALA202111174138

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,268 hours, 15,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED; FLIGHT ATTENDANT MESSAGE PANEL, CHECK DOOR PRESSURE 4L. SERVICE DOOR 4L DAMPER CYLINDER PER AMM 52-10-00.
